Lunesta Terrible Taste, Tylenol, Handful, Swallow, Mucous Membranes
The most TERRIBLE taste in my mouth the morning after use. It was like I had chewed a handful of tylenol. Will never take again!
Marsh - Oh please, all you have to do is take a big swallow of water and get it down fast. The pill itself is so tiny!!
Nursecari - the side effect of terrible taste is actually listed in by the manfuact. It has NOTHING to do with HOW you take the pill, but the way that the metabolic process effects your mucous membranes. Only a certain percentage of people experience it - obviously you didn't. This is a web site about "side effects" - just in case you weren't sure.... people share - you know, the whole learning experience thing.
Ailasya - This is the worst taste I've ever had. I've tried everything from drinking 20oz of water with it to chewing gum. I get the after taste even when I breathe in. It's a shame cause I sleep great! I just can't eat or drink anything the next day without the after taste.
Staceymemphis - I have been taking Lunesta only for about 3 weeks. It does have a terrible taste to it and yes, you can taste it all the next day BUT so worth it to me to get some sleep. I was near a meltdown from not getting any sleep until trying Lunesta. I do take 2 which is a no no but it if it works for me then I will do it. I would much rather deal with a bad taste then not get any sleep.